教師資料查詢 | 類別: 期刊論文 | 教師: 錢傳仁 Chyan Chuan-jen (瀏覽個人網頁)

標題:On data-dependence of exponential stability and stability radii for linear time-varying differential-algebraic systems
學年
學期
出版(發表)日期2008/10/01
作品名稱On data-dependence of exponential stability and stability radii for linear time-varying differential-algebraic systems
作品名稱(其他語言)
著者Chyan, Chuan-jen; Du, Nguyen Huu; Linh, Vu Hoang
單位淡江大學數學學系
出版者Maryland Heights: Academic Press
著錄名稱、卷期、頁數Journal of Differential Equations 245(8), pp.2078-2102
摘要This paper is addressed to some questions concerning the exponential stability and its robustness measure for linear time-varying differential-algebraic systems of index 1. First, the Bohl exponent theory that is well known for ordinary differential equations is extended to differential-algebraic equations. Then, it is investigated that how the Bohl exponent and the stability radii with respect to dynamic perturbations for a differential-algebraic system depend on the system data. The paper can be considered as a continued and complementary part to a recent paper on stability radii for time-varying differential-algebraic equations [N.H. Du, V.H. Linh, Stability radii for linear time-varying differential-algebraic equations with respect to dynamic perturbations, J. Differential Equations 230 (2006) 579-599]. (C) 2008 Elsevier Inc. All rights reserved.
關鍵字Exponential stability; Bohl exponent; Stability radii; Differential-algebraic equations; Data-dependence
語言英文(美國)
ISSN0022-0396
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!